Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


one last time
Oct 1, 2006

Hey Dr.Bob one last question just to make sure. My gp told me that even with the 9 month negative it does not completely rule out hiv. i told him my symptoms dry spots on tongue and throat, constant headaches, pain in my ears, pain in my chest( feels like a knot) pain in my upper thigh areas, my legs sometimes feel numb.I have been getting the occsasional canker sore, even with all of these symptoms can I be absofrickinlutely 100% sure I do not have hiv? I know you get tired of the same,same questions but it is tearing me apart inside to think my wife and unborn baby are at stake. I am supposed to be starting a new job I have been trying to get for over a year now , and I want to start fresh , not worrying about the possibility of having infected my wife, and unborn baby. Please let me know , I will donate as much as I can(not trying to influence an answer) but because doing that actually makes me feeel good. So it is a little selfish on my part. Hope to hear from you soon.Take care.

Response from Dr. Frascino

Hello,

Despite what your well intentioned GP may have said, it is my opinion as an HIV specialist that your ongoing symptoms have nothing to do with HIV. Your nine-month negative HIV test is definitive and conclusive. "One last time," HIV is not your problem. No way. No how!

Thanks for your donation! Good luck with your new job and the new addition!

Be well. Stay well. Stop worrying.

Dr. Bob



Previous
Ready to start dating again - need advice please
Next
Please tell me that I am nuts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement